Fixed Point Theorem for Monotone Non-Expansive Mappings

Main Article Content

Joseph Frank Gordon


In this paper, we study the fixed point theorem for monotone nonexpansive mappings in the setting of a uniformly smooth and uniformly convex smooth Banach space.

Article Details


  1. S. Banach, H. Steinhaus, Sur le principe de la condensation de singularit ´es. Fundam. Math. 3(9) (1927), 50-61.
  2. M. Edelstein, An extension of Banach's contraction principle. Proc. Amer. Math. Soc. 12(1) (1961), 7-10.
  3. F.E. Browder, Nonexpansive nonlinear operators in a Banach space. Proc. Natl. Acad. Sci. USA. 54(4) (1965), 1041-1044.
  4. D. G ¨ohde, Zum prinzip der kontraktiven abbildung. Math. Nachr. 30(3-4) (1965), 251-258.
  5. D.E. Alspach, A fixed point free nonexpansive map. Proc. Amer. Math. Soc. 82(3) (1981), 423-424.
  6. W.A. Kirk, M.A. Khamsi, Introduction to Metric Spaces and Fixed Point Theory. John Willy & Sons, Inc., New York, Chichester, Singapore, Toronto, 2001.
  7. L. G ¨unter, Semi-inner-product spaces. Trans. Amer. Math. Soc. 100(1) (1961), 29-43.
  8. J.F. Gordon, The Monotone Contraction Mapping Theorem. J. Math. 2020 (2020), 2879283.
  9. J. Ezearn, Fixed Point Theory of Some Generalisations of Lipschitz mappings with applications to linear and non-linear problems, PhD. Thesis, Kwame Nkrumah University of Science and Technology, Kumasi, Ghana, 2017.